# SDR SWIA202412101311

- Difficulty date: October 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS MULTIPLE SPOTS OF CORROSION (MARKED)     (C-CHECK RO 12/8/2024)    REPLACED AFT CARGO DOOR SILL REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, AND DWG MM670-35085 REV. L. COMPLIED WITH 51-900-1002-SKY. SEE JOB HN00204233 MX 29221755 FOR DISCREPANCY FOR GOOD PRESSURE CHECK.
